# SDR VNAA201603160002

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 29,376 hours, 79,787 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RECEIVING A FLAPS FAIL MESSAGE DURING CRUISE AT FL230.  THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  THE CREW PERFORMED A SYS RESET AND DEFERRED FLAPS SYSTEM IAW MEL. THE ACFT WAS RELEASED FOR SERVICE.
